# SDR CALA2014051200584

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 45,861 hours, 16,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND CRACK INDICATION IN HOLE NR 1 OF FIG 001S2 AT SEAT TRACK LBL 24.75 AT STATION 727B.  REPAIRED IAW ECRA 5320-02239.  ALL PARTIAL WORK HAS BEEN COMPLETED IN FLEET CYCLE .
